# SDR SIMA20160619001

- Difficulty date: June 19, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 39,259 hours, 35,177 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Condition: Defective
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCF CLOSING ACTION FOR TRANSFERRED FROM NRWC 644-SGF-02450.  ITEM 1, BAGGAGE DOOR HARD TO OPEN, BROKEN GEAR AND SUPPORT ASSY.  R & R BAGGAGE DOOR LIFTING AND LOWERING MECHANISM ASSY IAW AMM 52-32-00.
